Alert archive / Virginia / River Flood Warnings in 2020

River Flood Warning 21, NWS Wakefield, VA

August 15, 2020Amelia County, Chesterfield County, Powhatan County, Virginia

NWS Wakefield, VA issued this river flood warning at Aug 15, 2020, 9:51 PM EDT for Amelia County, Chesterfield County, Powhatan County, Virginia. It took effect at Aug 16, 2020, 6:00 AM EDT. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Aug 15, 2020, 9:51 PM EDT (01:51 UTC)
In effect from
Aug 16, 2020, 6:00 AM EDT
Expired
Aug 16, 2020, 10:01 PM EDT
In force
16 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
Minor

Counties Amelia County, VA, Chesterfield County, VA, Powhatan County, VA

The radar

The Norfolk radar (KAKQ), 91 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Appomattox River at Mattoax (MTXV2). The gauge peaked at 20.57 ft at Aug 16, 2020, 1:00 AM EDT.

actionminormoderate1015202508/1608/17
Action stage
18 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02040000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

900 
WGUS41 KAKQ 160151
FLWAKQ

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Wakefield VA
951 PM EDT Sat Aug 15 2020

...The National Weather Service in Wakefield VA has issued a Flood 
Warning for the following rivers in Virginia...

  Appomattox River At Mattoax affecting Amelia, Chesterfield and 
  Powhatan Counties.

For the Appomattox Basin...including Farmville, Mattoax, Matoaca...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 1000 AM EDT.

&&


VAC007-041-145-161400-
/O.NEW.KAKQ.FL.W.0021.200816T1000Z-200817T1200Z/
/MTXV2.1.ER.200816T1000Z.200816T1800Z.200817T0600Z.NO/
951 PM EDT Sat Aug 15 2020

The National Weather Service in Wakefield has issued a

* Flood Warning for
  the Appomattox River At Mattoax.
* From Sunday morning to Monday morning.
* At 9:30 PM EDT Saturday the stage was 20.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 21.3 feet early tomorrow afternoon. 
  It will then fall below flood stage early Monday morning.
* Impact...At 21.0 feet, Agricultural and pasture land flooded.
* Flood History...This crest compares to a previous crest of 21.2 
  feet on 02/21/1998.


&&

LAT...LON 3721 7776 3743 7802 3742 7814 3751 7812
      3752 7791 3733 7767

$$

Fisher
4 follow-up statements
348 
WGUS81 KAKQ 160948
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
548 AM EDT Sun Aug 16 2020

...The Flood Warning continues for the following rivers in 
Virginia...

  Appomattox River At Mattoax affecting Amelia, Chesterfield and 
  Powhatan Counties.

For the Appomattox Basin...including Farmville, Mattoax, Matoaca...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 545 PM EDT.

&&


VAC007-041-145-162200-
/O.CON.KAKQ.FL.W.0021.200816T1000Z-200817T1200Z/
/MTXV2.1.ER.200816T1000Z.200816T1800Z.200817T0600Z.NO/
548 AM EDT Sun Aug 16 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Appomattox River At Mattoax.
* Until Monday morning.
* At 4:30 AM EDT Sunday the stage was 20.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  morning to a crest of 21.0 feet this afternoon. It will then fall 
  below flood stage just after midnight tonight.
* Impact...At 21.0 feet, Agricultural and pasture land flooded.
* Flood History...This crest compares to a previous crest of 21.2 
  feet on 02/21/1998.


&&

LAT...LON 3721 7776 3743 7802 3742 7814 3751 7812
      3752 7791 3733 7767

$$

Butner
441 
WGUS81 KAKQ 162006
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
406 PM EDT Sun Aug 16 2020

...The Flood Warning continues for the following rivers in 
Virginia...

  Appomattox River At Mattoax affecting Amelia, Chesterfield and 
  Powhatan Counties.

For the Appomattox Basin...including Farmville, Mattoax, Matoaca...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 415 AM EDT.

&&


VAC007-041-145-170815-
/O.CON.KAKQ.FL.W.0021.000000T0000Z-200817T1200Z/
/MTXV2.1.ER.200816T1000Z.200816T1800Z.200817T0600Z.NO/
406 PM EDT Sun Aug 16 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Appomattox River At Mattoax.
* Until Monday morning.
* At 4:00 PM EDT Sunday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage to a 
  crest of 21.0 feet tonight. It will then fall below flood stage 
  early Monday.
* Impact...At 21.0 feet, Agricultural and pasture land flooded.
* Flood History...This crest compares to a previous crest of 21.2 
  feet on 02/21/1998.


&&

LAT...LON 3721 7776 3743 7802 3742 7814 3751 7812
      3752 7791 3733 7767

$$

Fisher
037 
WGUS81 KAKQ 170119
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
919 PM EDT Sun Aug 16 2020

...The Flood Warning continues for the following rivers in 
Virginia...

  Appomattox River At Mattoax affecting Amelia, Chesterfield and 
  Powhatan Counties.

For the Appomattox Basin...including Farmville, Mattoax, Matoaca...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 800 AM EDT.

&&


VAC007-041-145-171200-
/O.CON.KAKQ.FL.W.0021.000000T0000Z-200817T1200Z/
/MTXV2.1.ER.200816T1000Z.200816T1800Z.200818T0600Z.NO/
919 PM EDT Sun Aug 16 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Appomattox River At Mattoax.
* Until Monday morning.
* At 8:30 PM EDT Sunday the stage was 19.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 21.0 feet 
  early Tuesday morning.
* Impact...At 21.0 feet, Agricultural and pasture land flooded.
* Flood History...This crest compares to a previous crest of 21.0 
  feet on 05/30/2003.


&&

LAT...LON 3721 7776 3743 7802 3742 7814 3751 7812
      3752 7791 3733 7767

$$

Fisher
774 
WGUS81 KAKQ 170201
FLSAKQ

Flood Statement
National Weather Service Wakefield VA
1001 PM EDT Sun Aug 16 2020

...The Flood Warning is cancelled for the following rivers in 
Virginia...

  Appomattox River At Mattoax affecting Amelia, Chesterfield and 
  Powhatan Counties.

VAC007-041-145-170315-
/O.CAN.KAKQ.FL.W.0021.000000T0000Z-200817T0201Z/
/MTXV2.1.ER.700119T1146Z.700119T1146Z.700125T2031Z.NO/
1001 PM EDT Sun Aug 16 2020

...The Flood Warning for the Appomattox River At Mattoax has been 
cancelled...

The Flood Warning is cancelled for
  the Appomattox River At Mattoax.
* At 9:30 PM EDT Sunday the stage was 18.8 feet.
* Flood stage is 21.0 feet.
* Forecast...The river is expected to rise to a crest of 19.6 feet 
  early Tuesday morning.


&&

LAT...LON 3721 7776 3743 7802 3742 7814 3751 7812
      3752 7791 3733 7767

$$

Fisher

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at Aug 15, 6:55 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Aug 15, 6:55 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
655 PM EDT Sat Aug 15 2020

.SYNOPSIS...
A trough of low pressure and a slow moving front across
the area, will result in unsettled weather through the weekend.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 400 PM EDT Saturday...

Widespread showers and scattered thunderstorms continue across the
area as a boundary remains stationary across southside Virginia.
Amazing precipitation totals from earlier this morning across
Chesterfield County with some places reporting 10+ inches of rain
with widespread flooding reports and numerous roads closed. Latest
near term forecast guidance suggests this boundary will remain quite
active through tonight especially as the upper trough
approaches from the west and low pressure moves along it this
evening into the overnight. The latest HRRR guidance suggests
that SE VA and NE NC including the Peninsula may see the
heaviest rainfall late this afternoon into this evening as a
weak low analyzed over the southern VA Piedmont helps to focus
precip along the boundary. The focus then shifts to perhaps the
northern neck and middle peninsula as the low slowly moves east
with the hi res guidance suggesting an inverted trough
developing into the eastern part of the CWA. In fact, the 12z
HREF suggests a 30% prob of 3"/3hr in the eastern part VA late
tonight associated with this trough. With all of this said, have
opted to extend the flash flood watch into the northern neck
and VA eastern shore, and also expand the watch until 12z Sunday
morning. It is possible that the heaviest rain will end much
sooner than that across the SW counties, but for simplicity just
opted to expand the entire watch until 12z. Some places could
locally see up to 5 inches of rain under the heaviest
showers/storms through early tomorrow.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
As of 400 PM EDT Saturday...

No major changes to the going forecast through Tuesday. The upper
trough slowly moves east across the area Sunday, then offshore by
Sunday night. Still possible heavy rainfall early Sunday  morning
especially northeast and into the MD eastern shore as the low
remains nearby. May need to expand the flash flood watch into
Maryland tonight but will defer that decision to later shifts given
the model QPF spread in that area. More shower/storm development
during the afternoon Sunday across the east as the front/trough will
be slow to clear the area. Another weak trough moves through the
area on Monday. GFS most aggressive with precipitation with
this feature and blended guidance shows generally low pops. Will
keep 20% PoPs for Mon afternoon. Tuesday generally dry although
isolated showers/storms could not be ruled out Tue afternoon.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 330 PM EDT Thursday...

The middle to end of next week will be unsettled as a stationary
front lingers along the southeast coast and an upper level low sits
across the deep south. Chance showers/storms will be in the forecast
each day. Temps will be near seasonal norms with highs generally in
the mid to upper 80s, and low temps in the upper 60s to lower
70s.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 645 PM EDT Saturday...

MVFR/IFR ceilings and visbys expected overnight at all TAF
locations. Periods of rain will continue with heavy rain at
times. Can't rule out an isolated rumble of thunder. There may
be some improvement in ceilings during the day on Sunday,
however will likely remain sub-VFR. Northerly winds at all TAF
locations except ECG, where winds will be southerly. Wind speeds
generally 10 kts or less.

Outlook:

Quieter conditions expected for Monday and Tuesday before more
unsettled weather returns for the middle and end of the week.

&&

.MARINE...
As of 400 PM EDT Saturday...

High pressure remains anchored well NE of the region today into
tonight as an area of low pressure slowly tracks east along the
stationary front across NC/VA border. Northeast winds have
increase to 15-20 kt with a few gusts up to 25 kt and is
expected to continue into Sunday morning. The surface low
pressure will move off the VA/NC coast Sunday morning and wind
will turn NNW 15-20 kt Sunday. Therefore SCAs have been issued
for the Chesapeake Bay, lower James River, and Rappahannock
River through Sunday night. Waves in the bay and tidal rivers
are expected to be 2-4 ft.

Seas off the coast of Delmarva have build to near 5 ft, and are
expected to build to 5-6 ft into Sunday. Therefore, a SCA as
been issued for our northern Atlantic coastal waters.

Seas are expected to gradually subside to 3-4ft early next
week. Weak high pressure is expected to build into the area by
Monday and Tuesday, and then slide offshore Wednesday.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch through Sunday morning for NCZ012>017-
     030>032-102.
VA...Flash Flood Watch through Sunday morning for VAZ060-061-
     065>069-075>090-092-093-095>100-512>525.
MARINE...Small Craft Advisory until 6 AM EDT Monday for ANZ650-652.
     Small Craft Advisory until 7 AM EDT Sunday for ANZ635-636-638.
     Small Craft Advisory until 1 PM EDT Sunday for ANZ630>632-634.

&&

SYNOPSIS...AJB
NEAR TERM...MRD
SHORT TERM...MRD
LONG TERM...CMF
AVIATION...CMF/MRD
MARINE...AJZ/CP
Hazardous weather outlook, Aug 15, 4:10 PM EDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
410 PM EDT Sat Aug 15 2020

MDZ021>024-VAZ048-062-064-509>511-162015-
Dorchester-Wicomico-Somerset-Inland Worcester-Fluvanna-Goochland-
Caroline-Western Louisa-Eastern Louisa-Western Hanover-
410 PM EDT Sat Aug 15 2020

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia and north central Virginia.

.DAY ONE...Tonight.

Additional showers and thunderstorms are likely through tonight.
Periods of locally heavy rainfall...and localized flash flooding are
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

More showers and storms are possible on Sunday. Locally heavy
rainfall is possible causing localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-102-VAZ060-061-065>069-075>090-092-093-095>098-
512>525-162015-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Prince Edward-Cumberland-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
410 PM EDT Sat Aug 15 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

More showers and storms are possible on Sunday. Locally heavy
rainfall is possible causing localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ099-100-162015-
Accomack-Northampton-
410 PM EDT Sat Aug 15 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Beach Hazards Statement.

There is a high risk of rip currents on Sunday.

More showers and storms are possible on Sunday. Locally heavy
rainfall is possible causing localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-162015-
Maryland Beaches-
410 PM EDT Sat Aug 15 2020

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

Additional showers and thunderstorms are likely through tonight.
Periods of locally heavy rainfall...and localized flash flooding are
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is a high risk of rip currents on Sunday.

More showers and storms are possible on Sunday. Locally heavy
rainfall is possible causing localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 15, 4:48 PM EDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Wakefield VA
448 PM EDT Sat Aug 15 2020

NCZ017-152130-
Western Currituck-
448 PM EDT Sat Aug 15 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CURRITUCK
COUNTY...

At 447 PM EDT, a strong thunderstorm was located over Currituck. the
storm is nearly stationary. This storm has shown signs of rotation.

Rainfall amounts of 1 to 2 inches are possible with this storm.

Locations impacted include...
Virginia Beach, Currituck, Moyock, Knotts Island, Barco, Snowden,
Sligo, Munden and Maple.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3647 7619 3655 7614 3655 7603 3660 7606
      3655 7598 3661 7599 3656 7593 3655 7595
      3652 7587 3652 7588 3647 7589 3648 7585
      3652 7586 3649 7581 3646 7588 3636 7601
TIME...MOT...LOC 2047Z 218DEG 3KT 3647 7605

Rogers
Local storm report, Aug 15, 5:04 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
504 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     FLASH FLOOD      1 N ORIANA              37.15N 76.52W
08/15/2020                   CITY OF NEWPORT NEWVA   BROADCAST MEDIA

            2 FT OF WATER ON ROADS IN THE COLONY PINES
            NEIGHBORHOOD.

&&
Local storm report, Aug 15, 5:07 PM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
507 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     FLASH FLOOD      2 ESE ETTRICK           37.23N 77.40W
08/15/2020                   CITY OF PETERSBURG VA   BROADCAST MEDIA

            ROADS IMPASSABLE DUE TO HIGH WATER.

&&
Local storm report, Aug 15, 5:56 PM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
556 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      2 WNW CURRITUCK         36.46N 76.05W
08/15/2020                   CURRITUCK          NC   LAW ENFORCEMENT

            SEVERAL REPORTS OF FLOODING THROUGHOUT
            CURRITUCK COUNTY.

&&

MRD
Local storm report, Aug 15, 6:06 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
606 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      SURRY                   37.13N 76.84W
08/15/2020                   SURRY              VA   911 CALL CENTER

            ROUTE 10 CLOSED IN PARTS OF SURRY COUNTY DUE
            TO FLOODING. ABOUT ANOTHER DOZEN ROADS
            CLOSED DUE TO FLOODING IN SURRY COUNTY AS
            WELL.

&&

MRD
Local storm report, Aug 15, 7:54 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
754 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     FLASH FLOOD      2 SSE REPUBLICAN        36.05N 77.05W
08/15/2020                   BERTIE             NC   911 CALL CENTER

            FLASH FLOODING ON NUMEROUS ROADS INCLUDING
            REPUBLICAN ROAD AND GOVERNORS ROAD.

&&

CF

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 8:54 PM EDTFlash Flood Warning Considerable damage threatAKQIsle of Wight, Surry3 hr
Aug 15, 9:23 PM EDTCoastal Flood AdvisoryAKQJames City, Northumberland, Surry, Westmoreland, City of Newport News, City of Williamsburg8 hr
Aug 15, 9:48 PM EDTSpecial Marine WarningAKQ57 min
Aug 15, 10:21 PM EDTAreal Flood WarningAKQCity of Suffolk3 hr
Aug 15, 10:29 PM EDTFlash Flood Warning Considerable damage threatAKQIsle of Wight, Surry5 hr
Aug 15, 10:35 PM EDTAreal Flood AdvisoryAKQJames City, York, City of Newport News, City of Williamsburg3 hr
Aug 15, 10:45 PM EDTAreal Flood AdvisoryAKQHanover, Henrico, King William3 hr
Aug 15, 11:49 PM EDTAreal Flood WarningAKQSurry32 hr
Aug 16, 2:55 AM EDTAreal Flood AdvisoryAKQCaroline, Essex, King and Queen, King William3 hr
Aug 16, 3:21 AM EDTAreal Flood WarningAKQIsle of Wight, Surry29 hr
Aug 16, 3:49 AM EDTAreal Flood AdvisoryAKQEssex, Richmond, Westmoreland3 hr
Aug 16, 4:13 AM EDTAreal Flood AdvisoryAKQEssex, King and Queen, King William, New Kent, Richmond3 hr
Aug 16, 5:49 AM EDTSpecial Marine WarningAKQ116 min
Aug 16, 6:34 AM EDTCoastal Flood AdvisoryAKQLancaster, Mathews, Middlesex, Northumberland, Westmoreland8 hr
Aug 16, 7:50 AM EDTSpecial Marine WarningAKQ70 min
Aug 16, 9:22 AM EDTSpecial Marine WarningAKQ68 min
Aug 16, 10:28 AM EDTSpecial Marine WarningAKQ91 min
Aug 16, 12:10 PM EDTAreal Flood AdvisoryAKQCharles City, Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell and 2 more49 min
Aug 16, 12:59 PM EDTAreal Flood WarningAKQCharles City, Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell and 2 more19 hr
Aug 16, 2:58 PM EDTCoastal Flood StatementAKQAccomack, Gloucester, James City, Lancaster, Mathews, Middlesex and 11 more14 hr
Aug 16, 7:43 PM EDTSmall Craft AdvisoryAKQ4 hr

Nearby

River Flood Warnings in Virginia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.